# SDR CA120130007

- Difficulty date: January 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 11,442 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3140 · Central Computers
- Part: Mau
- Condition: Failed
- Location: Central Computer
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, CREW HAD THE AVIONICS MAU 2B STATUS MESSAGE.  CREW FOLLOWED QRH.  NO RESOLVE.  JUST SOUTH OF CREW HAS NOW DECLARED A PAN PAN.  AS BRAKING WILL BE AFFECTED.  TASK 45-45-00-810-942-A, SUBTASK 810-433-A, 833-799-A CARRIED OUT.  OPS CKD SERV.  NO HISTORY RECORDED. IAW FIM, CONSIDERED A TRANSITORY CONDITION.
